in the last few weeks,,2 of my friends have told me they were takeiing it off the market. i was just wondering if any1 else had heard anything about this?
11 Apr 2013
They are not being taken off the market. Kaismama is correct in that they are reducing combo drugs acetaminophen to no more than 325mg-some of these drugs can contain up to 750mg acetaminophen-but also there is talk that they will no longer be a schedule III drug. They did pass the ruling to make hydrocodone/acetaminophen products a schedule II, I believe. What this means is that they will no longer be able to call them in to the pharmacy from the Drs office and no longer can they add refills. You must have a new written hard copy prescription every fill just like drugs like Percocet (oxycodone). morphine, etc.
19 Apr 2013
Belive me when I say,there will always be meds being taken off the market. But that doesn't mean that the drug companies will stop making pain meds. Its just that after years of studies and all kinds of problems,some use of long term drugs have to change. this year its this drug or another in the future may have to change because long term use is always unpredictable. don't worry this happens every year.Next year there will be a new and improved version,till then talk with your doctor and your pharmasist. But I do understand your concern. its a scary thing to think that just when I find something that works for me is being changed. I stressed over the new generic suboxone I got this month. belive me I feel ya... subzero58
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I have been prescribed Norco for dental work and I noticed that I have a left over script from when I had my daughter for lortab. I have the same ...
5 answers • 25 Jul 2010
... who is 73 recently spent 24 hours in the hospital recovering from too much lortab. Is the use of lortabs with aged patients an area of debate as ...
1 answer • 22 Oct 2010
I was just wondering if norco is better for pain than lortabs because of it having less tylenol in it??
2 answers • 15 Oct 2011
Im having alot of back problems and have been put on the lortab 10's for a little while and the doctor all of a sudden decided to switch me to ...
4 answers • 12 Sep 2012